# SDR SWAA2025122354578

- Difficulty date: December 21, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 62,834 hours, 34,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE FWD J HOOK LOOSE.   ACCOMPLISHED EA M-23-01859. INSTALLED NEW FASTNER IN L1 SLIDE FWD J HOOK.
